# SDR 04FDEA001009

- Difficulty date: April 21, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 44,468 hours, 8,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rod End
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, FOUND OUTBOARD FLAP OUTBOARD AFT HINGE ACTUATOR ROD END INBOARD HOLE CORRODED.
